# SDR UPS06448065

- Difficulty date: August 10, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 900 FRAME AT TENSION TIE CONNECTION FOUND 1 HOLE CRACK AT TENSION TIE AFT CHANNEL, CRACK LENGTH 0.030".  BS 900 FRAME ATTACHED TENSION TIE RT AFT CHANNEL CRACKED HOLE OVERSIZED TO 0.278" BY INCREMENT AS PER EO B747-5310-23715 APP D AND BOLT INSTALLED AS PER SRM 51-30-02 AND RS R53-25-35559 AND UPS EO B747-5310-25022-A.
